| Model Number |
PM1000N-RR |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/11/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received report that during setup, satseconds feature was not alarming when circle filled.It had a delay of approximately 30 seconds.No patient impact was reported.